# SDR CALA2022022800507

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 61,325 hours, 26,529 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: D5323199920040
- Condition: Corroded
- Location: Fr34
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR34 STR41 RT STRINGER HAS CORROSION (A3NB-05-3-6013) GENERATED AT HAECO LCQ PER NONROUTINE 9298365 (36365) BY N078592 REMOVED AND REPLACED STR 34 FR30-35 L/H IAW A320 SRM 51-72-11-91 1-001 PERFORMED BY:V061616 INSP BY:V919150
